# SDR CALA2025051904781

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 105,215 hours, 19,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD EMERGENCY EXIT SIGN DIM.  PERFORMED BY EMP V905488,PERFORMED WIRING CHECK AND FOUND M33096 BATTERY MALFUNCTION,REPLACED M33096 BATTERY AND INSTALLATION TE ST PASS,AS PER SSM 33-51-13 REV 91,AMM 33-51-06-960-802 REV 104.
